# SDR AWXA200300684

- Difficulty date: May 14, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 4577665
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK CORROSION WAS FOUND ON LOWER FUSELAGE SKIN AT BS 727-727A AND LT KEEL BEAM.  MAINTENANCE REMOVED EXISTING DOUBLER & TRIPLER AND TRIMMED OUT CORRODED SKIN; PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPLACEMENT DOUBLER & TRIPLER, AND 4 EACH FILLERS; AND INSTALLED REPAIR PARTS IAW ER 15-5361-03154-SS3.
